# SDR USAA2013112900012

- Difficulty date: November 27, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Engine: Ge CF680C2B2
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Pin
- Condition: Bent
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG FUEL FILTER FAULT EICAS MSG DURING CRUISE FLIGHT.  THE FLIGHT DIVERTED TO THE NEAREST SUITABLE AIRPORT & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND BENT PIN AT CONNECTOR D4202P PIN 1.  REPLACED PIN & CONNECTOR D4202P.
